File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A geometric proof of a theorem on antiregularity of generalized quadrangles

TitleA geometric proof of a theorem on antiregularity of generalized quadrangles
Authors
KeywordsAntiregularity
Codes
Generalized quadrangles
Laguerre geometry
Issue Date2012
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0925-1022
Citation
Designs, Codes, And Cryptography, 2012, v. 64 n. 3, p. 255-263 How to Cite?
AbstractA geometric proof is given in terms of Laguerre geometry of the theorem of Bagchi, Brouwer and Wilbrink, which states that if a generalized quadrangle of order s > 1 has an antiregular point then all of its points are antiregular. © 2011 The Author(s).
Persistent Identifierhttp://hdl.handle.net/10722/144944
ISSN
2015 Impact Factor: 0.781
2015 SCImago Journal Rankings: 0.649
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants Council of the HKSAR, ChinaHKU7060/11P
Funding Information:

This work was partially supported by a grant from the Research Grants Council of the HKSAR, China (Project number: HKU7060/11P).

References

Bagchi B., Brouwer A.E., Wilbrink H.A.: Notes on binary codes related to the O(5, q) generalized quadrangle for odd q. Geom. Dedicata 39, 339–355 (1991) doi: 10.1007/BF00150760

Benson C.T.: On the structure of generalized quadrangles. J. Algebra 15, 443–454 (1970) doi: 10.1016/0021-8693(70)90049-9

De Soete M., Thas J.A.: A characterization of the generalized quadrangle Q(4, q), q odd. J. Geom. 28, 57–79 (1987) doi: 10.1007/BF01225927

 

DC FieldValueLanguage
dc.contributor.authorPun, AYen_HK
dc.contributor.authorWong, PPWen_HK
dc.date.accessioned2012-02-21T05:43:35Z-
dc.date.available2012-02-21T05:43:35Z-
dc.date.issued2012en_HK
dc.identifier.citationDesigns, Codes, And Cryptography, 2012, v. 64 n. 3, p. 255-263en_HK
dc.identifier.issn0925-1022en_HK
dc.identifier.urihttp://hdl.handle.net/10722/144944-
dc.description.abstractA geometric proof is given in terms of Laguerre geometry of the theorem of Bagchi, Brouwer and Wilbrink, which states that if a generalized quadrangle of order s > 1 has an antiregular point then all of its points are antiregular. © 2011 The Author(s).en_HK
dc.languageengen_US
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0925-1022en_HK
dc.relation.ispartofDesigns, Codes, and Cryptographyen_HK
dc.rightsThe Author(s)en_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong Licenseen_US
dc.subjectAntiregularityen_HK
dc.subjectCodesen_HK
dc.subjectGeneralized quadranglesen_HK
dc.subjectLaguerre geometryen_HK
dc.titleA geometric proof of a theorem on antiregularity of generalized quadranglesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4551/resserv?sid=springerlink&genre=article&atitle=A geometric proof of a theorem on antiregularity of generalized quadrangles&title=Designs, Codes and Cryptography&issn=09251022&date=2011-10-15& spage=1&authors=Anna Y. Pun, Philip P. W. Wongen_US
dc.identifier.emailWong, PPW:ppwwong@maths.hku.hken_HK
dc.identifier.authorityWong, PPW=rp00810en_HK
dc.description.naturepublished_or_final_versionen_US
dc.identifier.doi10.1007/s10623-011-9569-yen_HK
dc.identifier.scopuseid_2-s2.0-84863775362en_HK
dc.identifier.hkuros201381-
dc.relation.referencesBagchi B., Brouwer A.E., Wilbrink H.A.: Notes on binary codes related to the O(5, q) generalized quadrangle for odd q. Geom. Dedicata 39, 339–355 (1991)en_US
dc.relation.referencesdoi: 10.1007/BF00150760en_US
dc.relation.referencesBenson C.T.: On the structure of generalized quadrangles. J. Algebra 15, 443–454 (1970)en_US
dc.relation.referencesdoi: 10.1016/0021-8693(70)90049-9en_US
dc.relation.referencesDe Soete M., Thas J.A.: A characterization of the generalized quadrangle Q(4, q), q odd. J. Geom. 28, 57–79 (1987)en_US
dc.relation.referencesdoi: 10.1007/BF01225927en_US
dc.relation.referencesPayne S.E., Thas J.A.: Generalized quadrangles with symmetry, Part II. Simon Stevin 49, 81–103 (1976)en_US
dc.relation.referencesHirschfeld J.W.P., Thas J.A.: General Galois Geometries, Oxford Mathematical Monographs. Oxford Science Publications, The Clarendon Press, Oxford University Press, Oxford (1991).en_US
dc.relation.referencesHughes D.R., Piper F.C.: Projective Planes. GTM 6. Springer, Berlin (1973)en_US
dc.relation.referencesMazzocca F.: Sistemi grafici rigati di seconda specie. 1st Mat. Univ. Napoli Rel. 28 (1973).en_US
dc.relation.referencesPayne S.E., Thas J.A.: Finite Generalized Quadrangles, 2nd edn. European Mathematical Society (2009).en_US
dc.relation.referencesThas J.A.: Circle Geometries and Generalized Quadrangles, pp. 327–352. Finite Geometries. Dekker, New York (1985)en_US
dc.relation.referencesThas J.A., Thas K., Van Maldeghem H.: Translation Generalized Quadrangles. Ser. Pure Math. 26, World Scientific Publishing Co. Pte. Ltd., London WC2H 9HE (2006).en_US
dc.identifier.spage255en_HK
dc.identifier.epage263en_HK
dc.identifier.eissn1573-7586en_US
dc.identifier.isiWOS:000305520100003-
dc.publisher.placeUnited Statesen_HK
dc.description.otherSpringer Open Choice, 21 Feb 2012en_US
dc.identifier.scopusauthoridPun, AY=53064449800en_HK
dc.identifier.scopusauthoridWong, PPW=12752716000en_HK
dc.identifier.citeulike9919471-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats